I recently finished my cataract surgery (had first eye done in early December 2015 and 2nd eye done about a week ago). One of the eye drops I was prescribed to take by my eye doctor is Ophthalmic Prednisolone Acetate eye drops. I am to take this quite frequently for 6 weeks. I took it for 6 weeks for my right eye and started taking it about a week ago for my left eye. I am also taking other eye drops. Since taking these I seem to have developed a VERY stuffy nose and currently can essentially not breathe out of it.
I did some searching on the internet and found this:
"Pred Forte User Reviews"
"I just recently had Lasik done. This medication gave me a stuffy nose. Everytime I use it I cant breath out of my nose. I had to purchase nasal decongestion spray! I have to use the spray everytime I put the drops in my eyes. "
Note, Pred Forte is another name for Ophthalmic Prednisolone Acetate
I know this is just a comment but can my stuffy nose problem be caused by this. I am looking for an expert's opinion. Thanks.